# SDR KBM2004F00085

- Difficulty date: May 3, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 3,613 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Rod End
- Part number: 123668P
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORE/AFT SERVO LOWER ROD END HAS EXCESSIVE PLAY.  REMOVED AND REPLACED.
